# SDR AALA202505298947

- Difficulty date: May 18, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 68,847 hours, 29,033 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 147A85407
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L2 DOOR LOWER CUTOUT INNER CHORD FROM BS 950 TO BS 990 AT LBL 64. REPLACED CHORD PER AARD 51-00-05-1.
